Author = B. Yang
Number of Articles: 4
1. On a more accurate multiple Hilbert-type inequality

Volume 5, 1 (Special Issue), Winter and Spring 2014, Pages 71-79

Q. Huang; B. Yang


2. A multidimensional discrete Hilbert-type inequality

Volume 5, 1 (Special Issue), Winter and Spring 2014, Pages 80-88

B. Yang


3. A new restructured Hardy-Littlewood's inequality

Volume 2, Issue 1, Winter and Spring 2011, Pages 11-20

B. Yang; G. M. Rassias; Th. M. Rassias


4. On the study of Hilbert-type inequalities with multi-parameters: a Survey

Volume 2, Issue 1, Winter and Spring 2011, Pages 21-34

B. Yang; Th. M. Rassias